A refinement of Jensen's inequality with applications for f-Divergence measures

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2010) A refinement of Jensen's inequality with applications for f-Divergence measures. Taiwanese Journal of Mathematics, 14 (1). pp. 153-164. ISSN 1027-5487

Abstract

A refinement of the discrete Jensen’s inequality for convex functions defined on a convex subset in linear spaces is given. Application for fdivergence measures including the Kullback-Leibler and Jeffreys divergences are provided as well.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7389
Official URL http://tjm.math.ntu.edu.tw/index.php/TJM/issue/vie...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19727. convex functions, Jensen’s inequality, f-Divergence measures, Kullback-Leibler divergence, Jeffreys divergence, inequalities, linear spaces
Citations in Scopus 30 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login